Mauro Rosestolato


Centre de Mathématiques Appliquées
Ecole Polytechnique
UMR CNRS 7641
91128 Palaiseau Cedex
France
E-mail: mauro.rosestolato@polytechnique.edu












Publications and preprints

-sequentially equicontinuous semigroups on locally convex spaces and application to Markov transition semigroups (with S. Federico), to appear in Kyoto Journal of Mathematics (arXiv)

Path-dependent equations and viscosity solutions in infinite dimension (with A. Cosso, S. Federico, F. Gozzi, and N. Touzi), The Annals of Probability, 46 (2018) no. 1, 126-174

Partial regularity of viscosity solutions for a class of Kolmogorov equations arising from mathematical finance (with A. Swiech), Journal of Differential Equations, 262 (2017) no. 3, 1897-1930

Robustness for path-dependent volatility models (with T. Vargiolu and G. Villani), Decisions in Economics and Finance, 36 (2013) no. 2, 137-167

Irreversible investment with fixed adjustment costs: a stochastic impulse control approach (with S. Federico and E. Tacconi), preprint (arXiv)

Viscosity solutions of path-dependent PDEs with randomized time (with Z. Ren), preprint (arXiv)

Functional Itô calculus in Hilbert spaces and application to path-dependent Kolmogorov equations, preprint (arXiv)

Path-dependent SDEs in Hilbert spaces, preprint (arXiv)

A note on stochastic Fubini's theorem and stochastic convolution, preprint (arXiv)


Curriculum Vitae


Last modified on June 21, 2018.